Low Libido

Can anyone offer me any advice. Since having an ICD fitted 2-3 years ago and taking Beta blockers twice a day - Sotalol 2x 80mg tablets, my sex drive has dropped. Is there a different medication that may help me? Is viagra an option, which increases the heartbeat and presumably works against beta blockers. I'm in my early fifties and feel a bit despondent about this. Is their anyone who can offer me some hope/optimism on the horizon. Any information anyone can share with me? That would be appreciated. Thanks Steve


3 Comments

low lobido

by zapper - 2007-12-07 08:12:43

The only comment I can say about the issue is that I have an ICD and also take sotolol 2x80mg daily and I have not experienced a drop in sex drive. I quess were all different in reactions. Sorry I cant be of anymore help.

Low Libido

by POCKETS - 2007-12-07 09:12:42

Steve,

As you say Sotalol is a beta blocker. What you ae experiencing is not unocmmon with some people (male and female) taking beta blockers. Talk to your doctor as there may be other medications you can take with out such side effects. I will say that my experience with beta blockers was that time did not make things better, it got worse.

I wish you good luck,

Pockets

Low libido

by JohnS - 2007-12-08 12:12:51

I also took Sotalol for almost a year and found it lowered my libido. It also made me eat like a horse.
I found most beta blockers had this effect on me.

You know you're wired when...

Like the Energizer Bunny, you keep going.

Member Quotes

I live an extremely normal life now and my device does NOT hinder me in any way.